# SDR REXA2022101100851

- Difficulty date: September 19, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R IS CORRODED BETWEEN FS 310 AND FS 333 REMOVED AND REPLACED STRINGER 25R P/N SH670-31212-2U IAW CRJ-900-SRM-51-42-06-001-001-A01 AND 51-42-21-001-001-A01
